Top
10
Doctor insights on: Is It Safe To Take Restasis While Pregnant

Share
1

1
Is it safe to take restasis while pregnant?

Is it safe to take restasis while pregnant?

Category C Drug: Meaning animal studies show adverse fetal effects but no controlled human studies or no animal or human studies. Given Restasis is used to treat dry eye (not usually a very dangerous condition) i would stop it. Ask the eye doctor who prescribed it for you. ...Read more

See 1 more doctor answer
Dr. Tiffanie Noonan
4 doctors shared insights

Pregnancy (Definition)

When your due date arrives, you will be more than ready to have your baby! Most women deliver the baby somewhere between 37 and 42 weeks. According to the American College of Obstetricians and Gynecologists, only 5% of babies arrive on the exact due date. Approximately 7% of babies are not delivered by 42 weeks, and when that happens, it is referred to ...Read more


2

2
I've been using restasis and I'm 8 weeks pregnant, should I be worried??

I've been using restasis and I'm 8 weeks pregnant, should I be worried??

No need to : There is no reason to use restasis ™ during your pregnancy. It's labeled as a class C pregnancy risk, which means animal studies show fetal risk, but there are no controlled human or animal studies. There is no need to chance the unlikely risk with Restasis. Similarly with its use during lactation. ...Read more

4

4
Just started restasis 3 days ago for sjogrens.I know it takes months for dryness, but my sclera looks whiter. I'm concerned about longterm effects. ?

Just started restasis 3 days ago for sjogrens.I know it takes months for dryness, but my sclera looks whiter. I'm concerned about longterm effects. ?

Minimal: Restasis is a very safe long-term drug. Your dry eye complications are much more likely to cause you ocular damage then the side effects of the restasis. ...Read more

See 2 more doctor answers
5

5
Have been doing restasis-3 months & eyes feel good. If starting to feel dry again will it take 2 months to work again? Thank you!

Have been doing restasis-3 months & eyes feel good. If starting to feel dry again will it take 2 months to work again? Thank you!

Very likely: Restasis works by removing the inflammation around your tear glands and allowing them to recover. It normally takes 3 to 6 months to notice improvement. Progress is best monitored by schirmer's 2 tear production test. After 3 months, one may feel better but likely is not yet fully recovered. Best to continue until fully recovered and then check tear production every several months.If low, restart. ...Read more

See 1 more doctor answer
6

6
Is Restasis Safe for long term use? Meaning years?

Is Restasis Safe for long term use? Meaning years?

Yes: Restasis is safe to use for years. If you are concerned about it, discuss having punctal occlusion with your ophthalmologist. This five-minute procedure permanently increases your tears. ...Read more

8

8
I have REALY itchy eyes I've tried itchy eye drops but that doesn't help what can I do.? I do have dry eyes I take Restasis. But doesn't help the itch

I have REALY itchy eyes I've tried itchy eye drops but that doesn't help what can I do.? I do have dry eyes I take Restasis. But doesn't help the itch

Allergy and dry eyes: Dry eyes can exacerbate allergic conjunctivitis. You will need to maximize your dry eye treatment (beyond just Restasis). Are you using OTC allergy drops? Prescription- strength allergy drops are much more effective. See your eye MD. ...Read more

10

10
Hello .I have dry eyes and taking restasis for that and i had big dose of rai in may for thyroid cancer can I take Accutane to treat acne.

Hello .I have dry eyes and taking restasis for that and i had big dose of rai in may for thyroid cancer can I take Accutane to treat acne.

Dry eyes ; accutane: Accutane is very, very drying. If you already have severe dry eyes, you should see your eye doctor and discuss the risks of making your eyes even dryer. Your doctor may be able to help increase your eye's lubrication with the placement of punctal plugs. But the key next step is to see your eye doctor. ...Read more

See 1 more doctor answer